MAUDE Adverse Event Report: GCE, S.R.O. MEDITEC

GCE, S.R.O. MEDITEC
Model Number 0721109US
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The box label has the wrong final product number (ref).There was completely correct marking on the medical device.
 
Additional Manufacturer Narrative
There was completely correct marking on the medical device.The box label includes the wrong final product number (ref).The whole delivery was isolated and relabelled by correct box label before release to the following distribution.

Brand Name
MEDITEC
Common Device Name
MEDITEC
Manufacturer (Section D)
GCE, S.R.O.
zizkova
381
chotebor, 38301
EZ  38301
Manufacturer Contact
romana holubcová
zizkova
381
chotebor, 58301
EZ   58301
MDR Report Key19227588
Report Number3003207908-2024-00001
Device Sequence Number6882489
Product Code CAN
UDI-Device Identifier08592346818088
UDI-Public08592346818088
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0721109US
Device Catalogue Number0721109US
Device Lot Number0000226073
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown